Alert archive / California / Wind Advisories in 2009
Wind Advisory 16, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Apr 15, 2009, 1:05 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Apr 15, 2009, 11:00 AM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2009, 1:05 AM PDT (08:05 UTC)
- In effect from
- Apr 15, 2009, 11:00 AM PDT
- Expired
- Apr 15, 2009, 8:09 PM PDT
- In force
- 9 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 8.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 150805 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 105 AM PDT WED APR 15 2009 CAZ042-043-048-050-057-150915- /O.CAN.KSGX.WI.Y.0015.000000T0000Z-090415T0900Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- 105 AM PDT WED APR 15 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. $$ CAZ058-151615- /O.NEW.KSGX.WI.Y.0016.090415T1800Z-090416T0400Z/ /O.CON.KSGX.HW.W.0006.000000T0000Z-090415T1800Z/ /O.CON.KSGX.FG.Y.0007.000000T0000Z-090415T1500Z/ SAN DIEGO COUNTY MOUNTAINS- 105 AM PDT WED APR 15 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. A DEEP MARINE LAYER WILL BRING AREAS OF DENSE FOG...INCLUDING AREAS NEAR JULIAN...PALOMAR MOUNTAIN AND PINE VALLEY. VISIBILITIES WILL LOCALLY BE BELOW 100 FEET. THIS WILL IMPACT TRAFFIC ALONG INTERSTATE 8 AND HIGHWAYS 78 AND 79. STRONG WEST WINDS 25 TO 40 MPH WITH LOCAL GUSTS TO 65 MPH WILL CONTINUE THIS MORNING. STRONGEST WINDS WILL BE OVER THE CRESTS AND ON THE DESERT SLOPES...INCLUDING ALONG HIGHWAY 78 EAST OF JULIAN AND HIGHWAY S-22 NEAR RANCHITA. THE WINDS WILL WEAKEN THIS AFTERNOON AS THE LOW PRESSURE SYSTEM MOVES EAST TOWARDS THE ROCKY MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ055-056-060>062-151615- /O.NEW.KSGX.WI.Y.0016.090415T1800Z-090416T0400Z/ /O.CON.KSGX.HW.W.0006.000000T0000Z-090415T1800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 105 AM PDT WED APR 15 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. STRONG WINDS OF 25 TO 40 MPH WITH LOCAL GUSTS TO AROUND 65 MPH WILL OCCUR THIS MORNING. STRONGEST GUSTS WILL BE OVER THE DESERT FOOTHILLS AND SLOPES OF THE MOUNTAINS...ESPECIALLY IN SAN BERNARDINO COUNTY...AND THROUGH THE BANNING PASS ALONG INTERSTATE 10. THE WINDS WILL WEAKEN THIS AFTERNOON AS THE LOW PRESSURE SYSTEM MOVES EAST TOWARDS THE ROCKY MOUNTAINS. THE WINDS WILL RESULT IN AREAS OF REDUCED VISIBILITY DUE TO BLOWING DUST IN THE DESERTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MACKECHNIE
3 follow-up statements
000 WWUS76 KSGX 151455 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 755 AM PDT WED APR 15 2009 CAZ058-151800- /O.EXP.KSGX.FG.Y.0007.000000T0000Z-090415T1500Z/ /O.CON.KSGX.HW.W.0006.000000T0000Z-090415T1800Z/ /O.CON.KSGX.WI.Y.0016.090415T1800Z-090416T0400Z/ SAN DIEGO COUNTY MOUNTAINS- 755 AM PDT WED APR 15 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING... ...DENSE FOG ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING... THE DENSE FOG ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING. THE MARINE LAYER CLOUDS AND FOG ARE BURNING OFF AND VISIBILITIES ARE STEADILY IMPROVING. STRONG WEST WINDS 25 TO 40 MPH WITH LOCAL GUSTS TO 65 MPH WILL CONTINUE THIS MORNING. STRONGEST WINDS WILL BE OVER THE CRESTS AND ON THE DESERT SLOPES...INCLUDING ALONG HIGHWAY 78 EAST OF JULIAN AND HIGHWAY S-22 NEAR RANCHITA. THE WINDS WILL WEAKEN THIS AFTERNOON AS THE LOW PRESSURE SYSTEM MOVES EAST...BUT GUSTS UP TO 45 MPH WILL STILL BE POSSIBLE INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ055-056-060>062-151800- /O.CON.KSGX.HW.W.0006.000000T0000Z-090415T1800Z/ /O.CON.KSGX.WI.Y.0016.090415T1800Z-090416T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 755 AM PDT WED APR 15 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING. STRONG WINDS OF 25 TO 40 MPH WITH LOCAL GUSTS TO AROUND 65 MPH WILL OCCUR THIS MORNING. STRONGEST GUSTS WILL BE OVER THE DESERT FOOTHILLS AND SLOPES OF THE MOUNTAINS...ESPECIALLY IN SAN BERNARDINO COUNTY...AND THROUGH THE BANNING PASS ALONG INTERSTATE 10. THE WINDS WILL WEAKEN THIS AFTERNOON AS THE LOW PRESSURE SYSTEM MOVES EAST...BUT GUSTS UP TO 45 MPH WILL STILL BE POSSIBLE INTO THIS EVENING. THE WINDS WILL RESULT IN AREAS OF REDUCED VISIBILITY DUE TO BLOWING DUST IN THE DESERTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS76 KSGX 151753 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1053 AM PDT WED APR 15 2009 CAZ055-056-058-060>062-160400- /O.EXP.KSGX.HW.W.0006.000000T0000Z-090415T1800Z/ /O.CON.KSGX.WI.Y.0016.090415T1800Z-090416T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1053 AM PDT WED APR 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...HIGH WIND WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE WINDS ARE DECREASING...BUT STRONG WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE INTO THIS EVENING. THE STRONGEST GUSTS WILL BE OVER THE DESERT FOOTHILLS AND SLOPES OF THE MOUNTAINS...ESPECIALLY IN SAN BERNARDINO COUNTY...AND THROUGH THE BANNING PASS ALONG INTERSTATE 10. THE WINDS WILL CONTINUE TO WEAKEN THIS EVENING AND TONIGHT AS THE LOW PRESSURE SYSTEM MOVES EAST. THE WINDS WILL RESULT IN AREAS OF REDUCED VISIBILITY DUE TO BLOWING DUST IN THE DESERTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS76 KSGX 160309 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 809 PM PDT WED APR 15 2009 ...WIND ADVISORY CANCELLED FOR THE MOUNTAINS AND DESERTS... .WINDS WERE DIMINISHING THIS EVENING AND LOW PRESSURE WAS MOVING EAST OUT OF THE REGION. LOCALLY BREEZY CONDITIONS WILL STILL OCCUR THIS EVENING ALONG THE DESERT SLOPES OF THE MOUNTAINS...BUT EVEN THERE...WINDS WILL BE MOSTLY 15 TO 20 MPH WITH GUSTS TO NEAR 30 MPH. CAZ055-056-058-060>062-160415- /O.CAN.KSGX.WI.Y.0016.000000T0000Z-090416T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 809 PM PDT WED APR 15 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. WINDS WILL CONTINUE TO DIMINISH OVERNIGHT WITH MOST WIND GUSTS LESS THAN 30 MPH. $$ MAXWELL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Apr 15, 1:00 AM PDT, 5 minutes earlier.
Area forecast discussion, Apr 15, 1:00 AM PDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 100 AM PDT WED APR 15 2009 .SYNOPSIS...STRONG LOW PRESSURE OVER THE GREAT BASIN WILL CONTINUE TO BRING STRONG GUSTY WINDS...ISOLATED LIGHT SHOWERS AND PATCHY DENSE MOUNTAIN FOG THIS MORNING. THE WINDS WILL GRADUALLY WEAKEN TODAY BUT REMAIN MODERATELY STRONG ESPECIALLY IN THE DESERTS. TEMPERATURES WILL BE UNSEASONABLY COOL TODAY...THEN HIGH PRESSURE ALOFT WILL BRING A WARMING TREND THE REST OF THE WEEK...AND THE WEEKEND WILL BE FAIR AND QUITE WARM IN MOST AREAS. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. A STRONG 990 MB SURFACE LOW AND A COLD 536 DM UPPER LOW OVER THE GREAT BASIN WILL CONTINUE TO BRING STRONG GUSTY WEST WINDS AND COOL TEMPS TODAY WITH TEMPS 15 DEG BELOW NORMAL. COLD...WINDY AND FOGGY IN THE MOUNTAINS. WARMING TREND THU THROUGH THE WEEKEND AS HIGH PRESSURE ALOFT FORMS OVER CALIFORNIA AND WEAK OFFSHORE FLOW PREVAILS. TEMPS SHOULD BE ABOVE NORMAL BY FRI WITH VALLEYS AND DESERTS IN THE 90S OVER THE WEEKEND. THE WARM PATTERN SHOULD CONTINUE INTO EARLY NEXT WEEK. && .AVIATION... 150800Z...STRONG GUSTY WINDS WILL WEAKEN EARLY THIS MORNING BUT INCREASE AGAIN LATER THIS MORNING THROUGH AFTERNOON...THEN WINDS WILL BE GOING DOWN TONIGHT. CLOUDS MOSTLY DISSIPATING FROM ORANGE COUNTY AND SAN BERNARDINO AND RIVERSIDE COUNTIES. BROKEN TO OVERCAST CLOUDS MAINLY ALONG THE MOUNTAINS AND SAN DIEGO COUNTY. BASES MOSTLY 3500 FT OR HIGHER...LOCALLY 2500 FT. VSBY ABOVE 7SM. BLOWING DUST AND SAND IN THE DESERTS WITH OCCASIONAL VSBY BELOW 3SM. EXPECT MOSTLY CLEAR SKIES BY 17Z WITH AREAS OF BROKEN STRATOCU IN SAN DIEGO COUNTY POSSIBLE TODAY. .MARINE... 150800Z...STRONG GUSTY WINDS WILL WEAKEN EARLY THIS MORNING BUT INCREASE AGAIN LATER THIS MORNING THROUGH AFTERNOON...THEN WINDS WILL BE DYING OUT TONIGHT THROUGH EARLY THURSDAY MORNING. GALE FORCE WINDS IN THE OUTER WATERS EXPECTED UNTIL EARLY THIS MORNING WITH SMALL CRAFT CONDITIONS UNTIL EARLY THURSDAY MORNING. SMALL CRAFT CONDITIONS IN THE INNER WATERS THROUGH EARLY TONIGHT. LARGE NORTHWEST WIND SWELL WILL MOVE THROUGH THE WEST PART OF THE OUTER WATERS TODAY AND TONIGHT. HAZARDOUS SEAS WILL CONTINUE THROUGH TONIGHT. .SGX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FOR MTNS/DESERTS UNTIL 11 AM... WIND ADVISORY FOR MTNS/DESERT FROM 11 AM TO 9 PM... SEE LAXNPWSGX. DENSE FOG ADVISORY FOR SAN DIEGO COUNTY MTNS UNTIL 8 AM WED... SEE LAXNPWSGX. SMALL CRAFT ADVISORY FOR INNER AND OUTER WATERS THROUGH TONIGHT... SEE LAXMWWSGX. && PUBLIC...MACKECHNIE AVIATION/MARINE...WHITLOW
Hazardous weather outlook, Apr 14, 5:40 PM PDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 540 PM PDT TUE APR 14 2009 CAZ042-043-048-050-055-056-057-058-060-061-062-151200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 540 PM PDT TUE APR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. A PASSING UPPER LEVEL TROUGH OF LOW PRESSURE WILL BRING STRONG GUSTY WEST WINDS TONIGHT AND WEDNESDAY ACROSS SOUTHWESTERN CALIFORNIA AND COASTAL WATERS. SCATTERED LIGHT SHOWERS WILL OCCUR AS WELL AS PATCHY DENSE FOG IN THE MOUNTAINS. .DAY ONE...TONIGHT * HIGH WIND WARNING IN EFFECT FOR THE MOUNTAINS AND DESERTS * WIND ADVISORY IN EFFECT FOR THE COASTS AND VALLEYS * GALE WARNING FOR THE OUTER COASTAL WATERS * SMALL CRAFT ADVISORY FOR THE INNER WATERS * DENSE FOG ADVISORY FOR THE SAN DIEGO COUNTY MOUNTAINS * ABOVE NORMAL SURF WILL CAUSE AN INCREASED RIP CURRENT THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY * HIGH WIND WARNING IN EFFECT THROUGH WEDNESDAY MORNING FOR THE MOUNTAINS AND DESERTS. * SMALL CRAFT ADVISORY THROUGH WEDNESDAY NIGHT FOR THE COASTAL WATERS * ABOVE NORMAL SURF WILL CAUSE AN INCREASED RIP CURRENT THREAT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MAXWELL
In the hours before
Local storm report, Apr 14, 7:54 PM PDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
754 PM PDT TUE APR 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM NON-TSTM WND DMG 7 SE LUCERNE VALLEY 34.37N 116.87W
04/14/2009 SAN BERNARDINO CA TRAINED SPOTTER
SW 45-50 GUSTING TO 78MPH CONTINUE. 2 POWER POLES ON HIS
STREET HAVE BEEN KNOCKED SIDE WAYS. SHINGLES FROM HIS
ROOF CONTINUE TO BE BLOWN OFF.
&&
NMISLAThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 5:15 PM PDT | Dense Fog Advisory | SGX | San Diego | 15 hr |
Nearby
Wind Advisories in California, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.